Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 12, Pages 1879-1887
http://dx.doi.org/10.1155/IJMMS.2005.1879

Fixed point index approach for solutions of variational inequalities

1College of Statistics and Computer Science, Zhejiang Gongshang University, Hangzhou 310035, China
2Department of Applied Mathematics, Nanjing University of Science and Technology, Nanjing 210094, China
3Department of Mathematics, Central China Normal University, Wuhan 430079, China

Received 8 October 2004; Revised 18 May 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Bo Wang, “Nonzero solutions for generalized variational inequalities by index,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 621–626, 2007. View at Publisher · View at Google Scholar
  • Jianghua Fan, and Wenhong Wei, “Nonzero solutions for a class of set-valued variational inequalities in reflexive Banach spaces,” Computers & Mathematics with Applications, vol. 56, no. 1, pp. 233–241, 2008. View at Publisher · View at Google Scholar
  • Dan Pascali, “On variational inequalities involving mappings of type (S),” Springer Optimization and Its Applications, vol. 35, pp. 441–449, 2010. View at Publisher · View at Google Scholar